# SDR SWAA2020021941503

- Difficulty date: February 9, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 55,012 hours, 32,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT ANGLE - SUPPORT CRACKED AT BS. 500C, BETWEEN STR. 25L TO STR. 26L.     / R&R ANGLE - SUPPORT IAW SRM AND DWG.
